Total mean curvature and submanifold...
Chen, Bang-yen.

Linked to FindBook      Google Book      Amazon      博客來     
  • Total mean curvature and submanifolds of finite type /
  • Record Type: Language materials, printed : Monograph/item
    Title/Author: Total mean curvature and submanifolds of finite type // Bang-yen Chen.
    Author: Chen, Bang-yen.
    Published: Singapore :World Scientific, : c1984.,
    Description: xi, 352 p. ;22 cm.
    Notes: "Series in pure mathematics, volume 1"--Jacket.
    Series: Series in pure mathematics ;
    Subject: Curvature. -
    ISBN: 9971966026 :
Location:  Year:  Volume Number: 
Items
  • 1 records • Pages 1 •
 
W0042335 罕用書庫221室(美崙校區,調書請點預約)(RU_221) 01.外借(書)_YB 一般圖書 QA649 C484 1984 一般使用(Normal) On shelf 0
  • 1 records • Pages 1 •
Reviews
Export
pickup library
 
 
Change password
Login